# SDR SIMA991097

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353SB
- Make and model: Saab 340B
- Aircraft serial: 340B353
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION A CHAFE WAS DISCOVERED ON THE RIGHT NACELLE INBOARD OUTER SKIN PANEL AT FILLET FAIRING SEAL CONTACT POINT.  BLENDED CHAFED AREA AND PERFORMED AN EDDY CURRENT INSPECTION.  CUT OUT AREA AROUND PUNCTURE AND APPLIED PROTECTIVE TREATMENT AND POLYURETHANE TOP COAT TO THE BLENDED AREA AND CUT OUT EDGES.  FABRICATED A DOUBLER AND A TRIPLER .050 THICK.  FABRICATED SHIMS .020 THICK.  APPLIED PROTECTIVE TREATMENT AND SEALANT TO THE CONTACT SURFACES OF THE REPAIR PARTS AND INSTALLED ON AIRCRAFT.  APPLIED FILLET SEALANT AROUND EDGE STEPS OF THE REPAIR PARTS.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1473 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
